# SDR CALA2013050300261

- Difficulty date: May 3, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N26123
- Make and model: Boeing 757224
- Aircraft serial: 28966
- Aircraft time: 58,997 hours, 15,506 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BETWEEN SEAT ROWS 19-27 INOPERATIVE.  FOUND DAMAGED WIRE AT ROW 26A IN SEAT TRACK.  SPLICED IN REPAIR REF WPM 20-13-12, PAGE 69.
